Hydrocodone Abuse Signs

2011
07.07

Hydrocodone Abuse Signs

With the rise in the abuse of hydrocodone, it is often very difficult to discern who has been completely hooked and who has not. However, with the right information, it should be possible to do this as the differences will be seen especially as pertaining to the behavior of the individuals in question.

Hydrocodone Abuse

One thing that you will need to acknowledge is that hydrocodone is a chronic condition with adverse effects on the functioning of the brain. The operations of the brain are adversely affected as the brain cells are altered. As with any addiction, the individuals will be limited in the control that they have over their actions as all they care for is getting the drug. In this case therefore, the most common of signs will be related to their responsibility in their personal lives, careers as well as to their families. This definitely speaks of irresponsibility on their part.

Abuse of hydrocodone does not begin out of nowhere. The individual may genuinely be attempting to take the drugs as per the prescription. However, keeping in mind that this drug is habit forming, they may find it more or less desirable to take greater amounts than prescribed or even increase the frequency. This will be very detrimental to their health and as you will discover, the consequences of hydrocodone overdose border on fatal.

In most cases, hydrocodone addiction or abuse will result in anxiety, constipation, drowsiness, dry throat, depression, fear, and even mood swings. In addition, the individuals could have difficulty when they are breathing or even urinating, emotional dependence, restlessness, mental clouding, dizziness, rash, and decreased in performance both physically as well as mentally. Keeping in mind that this drug is also taken as a narcotic painkiller, it is not surprising that the individuals who are abusing it would have unusual or extreme calm. However, this may also come with a feeling of depression. Other signs would be tight chest, vomiting and a feeling of nausea.

When individuals have taken more hydrocodone than they should, they may have limp muscles, feelings of nausea, extreme sleepiness, heavy perspiration, slowed breathing and reduced heartbeat. In addition, there are changes in their skin which gets a bluish tinge as well as becoming cold and clammy.

Abuse of hydrocodone may also bring along loss or gain of weight caused by loss of appetite and even make the addicts become more lazy. There are many drugs with hydrocodone in the market today.  Keeping in mind that they are not usually prescribed in their pure form, the sales are not restricted by the government.

Hydrocodone AbuseIn this case, it would be important that you undertake comprehensive research as to the drugs that contain these components. As much as you cannot do away with them, it is imperative that you ensure you take them according to the prescription.

Also, inform the medical practitioners if the drug does not seem to be effective as a painkiller. Realize that the abuse of hydrocodone cannot be cured and therefore taking precautions is imperative. There is no magic cure for this. It is only when the patient is taken through a counseling program that they would be able to bring this condition under control. Outside professional help is most highly recommended.

Your Reply